Calculation of electric multipole moment integrals using translation formulas for Slater-type orbitals

Guseinov I., Mamedov B., Orbay M., Ozdogan T., Rzaeva A., Gasanov A.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.33, no.1, pp.27-32, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1088/0253-6102/33/1/27
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.27-32
  • Çanakkale Onsekiz Mart University Affiliated: No


Using translation formulas for Slater-type orbitals the infinite series through the overlap integrals are derived for the electric multipole moment integrals. By the use of the derived expressions the electric multipole moment integrals, and therefore, the electric properties of molecules can be evaluated most efficiently and accurately. The convergence of the series is tested by calculating concrete cases. An accuracy of 10(-5) for the computer results is obtained for 1 less than or equal to v less than or equal to 5, and for the arbitrary values of internuclear distances and screening constants of atomic orbitals.